# SDR AALA2009060100007

- Difficulty date: June 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 29,258 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IAD - DURING FLIGHT THE NUMBER 1 AND  2 HYDRAULIC LOW PRESSURE ANNUNCIATOR ILLUMINATED.  REPLACED B-SYSTEM HYDRAULIC PUMP AND INSTALLED RETURN AND PRESSURE FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
